# SDR AALA20100115TUL06

- Difficulty date: January 15, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 31,239 hours, 14,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 4 AT STATION 1305 TO 1309 CORROSION OUT OF LIMITS.  REPLACED NUMBER 4 SEAT TRACK FROM STATION 1241 TO 1309 PER SRM 53-05-00.
